Time-dependent exact solutions of the nonlinear Kompaneets equation

Document type: Journal Articles
Article type: Original article
Peer reviewed: Yes
Full text:
Author(s): Nail H. Ibragimov
Title: Time-dependent exact solutions of the nonlinear Kompaneets equation
Journal: JOURNAL OF PHYSICS A: MATHEMATICAL AND THEORETICAL
Year: 2010
Volume: 43
Issue: 50
Pagination: 502001 (7pp)
ISSN: 1751-8113
Publisher: IOP Publishing Ltd
URI/DOI: 10.1088/1751-8113/43/50/502001
Organization: Blekinge Institute of Technology
Department: School of Engineering - Dept. of Mathematics & Natural Sciences (Sektionen för ingenjörsvetenskap - Avd.för matematik och naturvetenskap)
School of Engineering S-371 79 Karlskrona
+46 455 38 50 00
http://www.bth.se/ing/
Authors e-mail: nib@bth.se
Language: English
Abstract: Time-dependent exact solutions of the Kompaneets photon diffusion equation are obtained for several approximations of this equation. One of the approximations describes the case when the induced scattering is dominant.
In this case, the Kompaneets equation has an additional symmetry which is used for constructing some exact solutions as group invariant solutions.
Subject: Mathematics\Analysis
Mathematics\General
Keywords: Kompaneets photon diffusion equation, symmetries, group invariant solution, exact solution
Note: Online at stacks.iop.org/JPhysA/43/502001
Edit